# SDR CALA2013092591432

- Difficulty date: September 23, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 45,097 hours, 18,983 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Condition: Failed
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LANDING AIRCRAFT PULLED LT WITHOUT LT BRAKE PRESSURE.  CONTINUED ALL THE WAY TO GATE.  ACCOMPLISHED TROUBLESHOOTING IAW AMM.  BSCU FAILED TEST.  REPLACED BSCU IAW AMM.  NWS LESS THAN 3 DEGREES OF RUDDER TRIM REQUIRED.
